# SDR AALA201605029013

- Difficulty date: May 1, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 46,008 hours, 26,598 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 28,132 hours, 12,116 cycles
- System (JASC): 4990 · APU Oil System
- Part: Seal
- Condition: Leaking
- Location: Apu
- Component: Apu, Honeywell, GTCP1319A
- Component part number: 38007081
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  FLIGHT ATTENDANTS REPORT FOUL SMELL THROUGHOUT CABIN.  ACCOMPLISHED TASK CARDS 26L00021001.  TROUBLE SHOT CABIN AIR QUALITY, 26L00021002, APU SMELL IN CABIN & 26L0002004, DECONTAMINATION OF ECS, & DETERMINED THAT THERE WAS AN OIL LEAK COMING FROM APU STARTER, INSTALLED NEW O RING ON STARTER IAW MM 49-42-51.
